# SDR HNAA2021070900317

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 47,701 hours, 43,976 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Prox Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O MLG A/G FAIL AND E 1/2 REV. DISAGREE MESSAGES DISPLAYED. T/S USING FIM 32-63-00-810-801-A BLOCKS 1-2 AND 12 THEN USED FIM 32-63-00-810-802-A BLOCKS 1-2 AND 3 WHILE INSPECTING THE NLG WOW PROX SWITCH FOUND ITS HARNESS AND CANNON PLUG TO BE DISCONNECTED AT THE NLG BULKHEAD. RESECURED CANNON PLUG AND L/G AIR GROUND FAIL MSG EXTINGUISHED. AC OK FOR SERVICE AT THIS TIME NO OTHER DEFECTS NOTED.
